Hard irregular stool at the beginning then soft; need your kind advice and suggestion
I was diagnosed as type 2 diabetes and high blood pressure in Oct 2009. My doctor prescribed me
GLUCOPHAGE (metformin) 2*500mg, twice a day; JANUVIA (sitagliptin) 100mg/day; AMARYL (Glimepiride) 2mg/day for diabetes
and for blood pressure MICARDIS 40mg
As soon as I started taking the medicine, I have been experiencing difficulty in bowel movement, which I have never experienced before. I am pretty sure that it is not simply coincidence, should be caused by medication. I have hard pebbled stool. need strain and extra pressure to pass. always cause me pain.
I have now handle well my blood glucose level now, and stopped most medicine since September 2010. I NOW only takes GLUCOPHAGE 2*500mg ONCE a day; and 20mg MICARDIS. I believe that the BM problem will go after stopping the medicine; however, the problem is still there.
Everyday I have taken enough water, regular balanced meal with enough fiber and fruit. I have approx 30min mild exercise a day.
I have BM everyday. However, everyday when i start stool the first bit is always hard. with close examination, it is in irregular shape, formed with many very small pellet like and hardish, lump together to form a bigger one. This first bit is very difficult to pass and often cause me pain. and then after 5-10 mins I will pass very soft stool. I am now taking Metmucil once a day; but it does not help to soft the beginning hard bit problem.
I went to see doctor but very disappointed. he just asked me to drink more water.
do anyone know what exactly is my problem?
i don't want to use lax, i would like to solve the problem in long term.